# SDR SRAA970618

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740SJ
- Make and model: Boeing 747246F
- Aircraft serial: 22477
- System (JASC): 2612 · Fire Detection
- Part: Stand Offs
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF AND CLIMB-OUT, NR 2 ENGINE NACELLE TEMP WENT UP TO APPROX 2.5.  FOUND TEMP SENSOR STAND OFFS ON UPPER FIRE DETECTOR LOOP MISSING.  REPLACED STAND OFF, SYSTEM OPS CHECKED GOOD PER MM CH 26 AND 71.
